# SDR ASAA0380844

- Difficulty date: December 20, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND FLOOR CUSP MEMBRANE CRACKED AT FS 160.  REPLACED RETAINER PER SRM 51-30-2.  (M)
